MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LeVeen? CoAccess?; electrosurgical, cutting & coagulation & accessories

BOSTON SCIENTIFIC CORPORATION LeVeen? CoAccess?; electrosurgical, cutting & coagulation & accessories
Model Number M001262230
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to retrieve additional details regarding the reported event and the device status, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the ablation area was larger than expected.A leveen coaccess and a rf3000 radiofrequency generator were selected for a pulmonary radiofrequency procedure.During the procedure, the leveen coaccess needle was correctly placed in the target area.The treatment time parameters were 1 minute 28 seconds at 10w, then 4 minutes at 15w, and finally 10 seconds at 10w.During the first treatment session, the parameters fluctuated more rapidly than usual (increasing up to 20w).There was no drop in power delivery during the three ablation attempts.The desired ablation area was 3cm.The thermoablation area was abnormally large, approximately 5 cm, for a treatment delivered at about 10 to 15 watts.The ablation area was larger than expected.

Brand Name
LeVeen? CoAccess?
Common Device Name
electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key25594311
Report Number2124215-2026-33301
Device Sequence Number5481823
Product Code GEI
UDI-Device Identifier08714729295617
UDI-Public(01)08714729295617(17)281113(10)37963773
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262230
Device Catalogue NumberM001262230
Device Lot Number0037963773
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown